# SDR SWAA2015100144471

- Difficulty date: August 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 43,450 hours, 19,952 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB FLANGE, CRACKED AT STAB STATION 101.9, LOWER HORIZONTAL SURFACE.  REPAIRED RIB IAW ER & EA.
